View Full Version : Desoxyn's effects on libido?


boyracer
06-09-10, 01:43 PM
Since I started taking Desoxyn, I've noticed I have the libido of a 15 year old again. I think about sex and feel horny all the time. When I do have sex I am able to have intercourse for much longer and it feels amazing. The only downside is I occasionally experience ED for which my doctor prescribed Cialis. Has anyone here, male or female, had a similar experience? Is this atypical?

emack17
06-10-10, 01:34 AM
I have this same issue. but i'm 23, so i feel a little weird about asking my doctor about ED medication. does it help?

boyracer
06-17-10, 05:17 PM
I felt a little weird asking my doctor for ED medicine at first but he told me it's fairly common these days, even among younger men. I suppose with so many guys taking stimulants and/or anti-depressants to treat their adhd, it's only natural. To answer your question, they definitely work. You should talk to your doctor and see which med is best for you without feeling any shame.

ADHDTigger
06-17-10, 07:53 PM
It is actually quite normal for men to experience libido changes with stimulant medication. If a med for ED helps that situation, it is well worth considering.

There is no shame in this situation or shouldn't be.

DADHD
06-17-10, 09:09 PM
I have absolutely no sex drive anymore. I'm 30 years old and my wife left me 3 months ago so I got put on antidepressants. A month after she left I felt I had to prove to myself that someone else in this world would want me so I started seeing this girl because I knew it would be an easy lay. Twenty minutes after I met her we were doing it on my couch. 3 hours later I finally got off. A couple days later we did it again and 4 hours went by and nothing but a chapped Mr. Happy. The last time I seen her it was 2 hours and I had the hardest time trying to keep it up and just gave up. Two months later and I haven't even thought about sex since. I stopped seeing this girl after the last encounter and I'm just not ready for a relationship of any kind yet. I did mention it to my doctor but told her I wasn't worried about it now because I don't have any use for a sex drive right now. If I did, I would probably feel worse about myself because I wouldn't have my wife here and then I'd just think about someone else giving it to my wife. So for now I'm just better off without it. My doc told me to let her know when I was ready and she would help me. Even when I added the Ritalin to my regimen I didn't have any increase in my sex drive.

boyracer
06-18-10, 01:52 PM
I wonder if the anti-depressant is really helping you. You didn't mention what kind of medicine you're on but, I bet it's an SSRI. It usually takes 6-8 weeks before you experience any therapeutic effect. The problem with SSRIs is that diminshed libido is a common side effect. In fact, some doctors prescribe it to men for premature ejaculation. You could try adding Wellbutrin to the SSRI. It's often prescribed by psychiatrists to treat SSRI induced sexual dysfunction. You mentioned you were also taking Ritalin. I've taken Ritalin but don't remember it affecting me in that area. In my experience Dexedrine and Desoxyn are effective in terms of increasing libido.
Having said that, I would like to add that you can't rely on medicine alone to fix all your problems. I believe that medicine works best in conjunction with therapy. I've tried all kinds of meds for depression but have found the best treatment to be simply talking about my issues with my psychiatrist. Best of luck.

SpaceTurtle
08-12-10, 06:32 PM
I understand why you may not mind your lack of sex drive NOW. One less thing to worry about (finding a sex partner). But if it continues for say over a year & you keep experiencing sub-par sex, I advise you to let your doctor help you with that. Poor quality sex isn't good for anyone's esteem. Also to quote a woman in an article about antidepressants approx 8 yrs ago in Psychology Today, on the side-effects of low/no libido: "It's not even really about the sex. It's that I've lost my joie de vivre (joy of living) for Life." And she was SO right. I don't consider myself oversexed at all, but when I regained my sex drive, I also regained my lust for Life. And that helped my depression more than anything. Both Adderall & Ritalin made me horny, but Adderall delayed/diminished orgasm. I also experienced shrinkage with it. Not too embarrassing. Ritalin saved my life. It made me as horny as a 15 yr old, without any side effects. Try the other simulants. Yohimbe may work too. But the sooner you get that "lovin' feelin'" back, the better you'll feel over all. Good fLuck, dude! ;9)

Josh_kelly
08-12-10, 09:25 PM
Antidepressants decrease libido because they increase serotonin. there is some research that dopamine and serotonin have an inverse relationship. so serotonin goes up dopamine goes down.

Most of serotonin is produced in the gut. serotonin has another function besides mood. It induces hunger. that's why anti-dep use mostly leads to weight gain.

"Approximately 80 percent of the human body's total serotonin is located in the enterochromaffin cells (http://en.wikipedia.org/wiki/Enterochromaffin_cells) in the gut (http://en.wikipedia.org/wiki/Gut_(zoology)), The remainder is synthesized in serotonergic (http://en.wikipedia.org/wiki/Serotonergic)neurons (http://en.wikipedia.org/wiki/Neuron) in the CNS where it has various functions, including the regulation of mood, appetite, sleep"

Serotonin functions as a neurotransmitter in the nervous systems of simple as well as complex animals.
...etc which slows it down; if it is starved, serotonin also is released, which slows the animal down further.....

The released serotonin activates the muscles used for feeding, while octopamine (http://en.wikipedia.org/wiki/Octopamine) suppresses them...

This mechanism increases the amount of time animals spend in the presence of food.[7] (http://en.wikipedia.org/wiki/Serotonin#cite_note-pmid10896158-6) ...."


The opposite thing with stimulants. dopamine goes up and serotonin goes down. so depression might increase after chronic stim use.

Stims indirectly raise testosterone. and dopamine is a libido enhancer.

So stims increase libido. especially with desoxyn because its more potent. the extreme case is meth junkies where meth abuse and sexual obsession go hand in hand.

i saw on cops tv show once a cop busting a meth addict home and finding porn magazines everywhere. the cop then said that "meth and porn go hand in hand".


HIV and AIDS percentage is larger between meth junkies than normal people because they are more likely not to use condoms when they are high on meth. less self control and more sexual urge.

Stims including desoxyn cause vasoconstriction. which reduces blood flow leading to swollen, cold, and purpler blue hands and feet.

Reduction in blood flow might increase ED symptoms.

Increase in blood flow has the opposite effects relieving ED symptoms. And that's how Viagra and similar ED meds work.

You can go natural and try niacin or arginine. which dilute or expand blood vessels. niacin is used to lower cholesterol that way by opening up and increase blood flow that carry oxygen that oxidize (burn) fat. Niacin as a result of opening the blood vessels and more flow under the skin causes flushing as a result.

Killface1981
08-25-10, 04:09 AM
Most stimulants destroy my sex drive... at first, they made me more of a wild man who didn't care about stds or whatever. But after years of using them for ADD, I've noticed a huge difference in how I used to be.

Dirk Diggler in Boogie Nights couldn't get it up at one point when he was addicted to cocaine... but every person is different. I know people whose sex drive will go up/or way down when it comes to ADD meds(guys.) Girls seem to get more randy.

Josh_kelly
08-25-10, 09:55 AM
In my opinion

The use of add meds. specially desoxyn (dex-meth-amp) and second is dexedrine (dex-amp)


Initially spikes it really high. To the point of obsession maybe. then what goes up, must go down "literally".

But in the long run. libido goes down. especially when add meds are stopped. What adds to that is aging.

On the positive side, libido goes down. you have "freed up memory" to spend on some other stuff.


Wellbutrin does increase libido and promote weight loss (unpublished studies). Which are opposite to the side effects of SSRIS.
So its prescribed to of label along with SSRIS. I experienced these effects my self.

lolwut
10-10-10, 05:27 AM
I've always read about stimulants increasing libido, but my libido has remained the same as before I was put on stimulants.